Preservation of the statistical representativity in certain ensembles of dynamical systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1975), pp. 75-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_2_a8,
author = {A. R. Rotenberg},
title = {Preservation of the statistical representativity in certain ensembles of dynamical systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {75--84},
year = {1975},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_2_a8/}
}
A. R. Rotenberg. Preservation of the statistical representativity in certain ensembles of dynamical systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1975), pp. 75-84. http://geodesic.mathdoc.fr/item/IVM_1975_2_a8/